×

zbMATH — the first resource for mathematics

Note on “A new method for solving interval and fuzzy equations: linear case”. (English) Zbl 1354.65049
Summary: We show by example that claim in [P. Sevastjanov and L. Dymova, Inf. Sci. 179, No. 7, 925–937 (2009; Zbl 1160.65010)] is incorrect.
MSC:
65F05 Direct numerical methods for linear systems and matrix inversion
08A72 Fuzzy algebraic structures
65G30 Interval and finite arithmetic
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sevastjanov, P.; Dymova, L., A new method for solving interval and fuzzy equations; linear case, Inform. Sci., 179, 925-937, (2009) · Zbl 1160.65010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.